A 37-year-old female asked:
Disclaimer

solu medrol (methylprednisolone) tx, can it cause large swelling after tx, face, neck and back, very painful. is this normal?? thank you k

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: Facial and general body swelling is a common side effect of this therapy.
Answered on Jun 8, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
STEROID INJECTION: What is your medical history? Why did you have so many injections and what was the diagnosis being treated? what was the specialty of the doctor who i ... Read More
A 28-year-old male asked:
Dr. Thomas Namey
47 years experience Rheumatology
Yes, most likely!: Both corticosteroids and testosterone type steroids can cause acne. The best remedy is to stop it or decrease dose. However, it is a local infection a ... Read More
4
4 thanks
A 32-year-old female asked:
Dr. Edward Hellman
28 years experience Orthopedic Surgery
Yes and no: Not really normal, but not all that uncommon. Thankfully should pass in several days, may not be a good choice for you to try again. You may want to ... Read More
A 53-year-old female asked:
Dr. Alfredo Garcia
55 years experience Pediatrics
Itchy rash: You got a treatment for an allergic reaction or severe contact dermatitis. If not improved, have yourself re-evaluated by a dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month